Cookies?
Library Header Image
LSE Research Online LSE Library Services

The Tutte polynomial as a growth function

Biggs, Norman (1999) The Tutte polynomial as a growth function. Journal of Algebraic Combinatorics, 10 (2). pp. 115-133. ISSN 0925-9899

Full text not available from this repository.
Item Type: Article
Official URL: http://www.springerlink.com/content/100277/
Additional Information: © 1999 Journal of Algebraic Combinatorics
Subjects: Q Science > QA Mathematics
Sets: Departments > Management
Date Deposited: 13 Feb 2010 16:06
Last Modified: 01 Oct 2010 08:59
URI: http://eprints.lse.ac.uk/id/eprint/7525

Actions (login required)

View Item View Item